MathSciNet Relay Station
MathSciNet bibliographic data
MR2123811 (2005i:03079) 03G25 (03B50 06D72)
Lianzhen, Liu; Kaitai, Li Fuzzy implicative and Boolean filters of $R\sb 0$ algebras. Inform. Sci. 171 (2005), no. 1-3, 61–71.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement